# SDR UIEA201806121115

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE DETECTION SYSTEM FAILED A SMOKE TEST.  TROUBLESHOT, PERFORMED AN OP CHECK OF AFT LOWER CARGO COMPARTMENT SMOKE DETECTION SYSTEM, CHECKED GOOD IAW AMM 26-16-001735-399.   PERFORMED LOWER COMPARTMENT SMOKE DETECTION SYSTEM BITE PROCEDURE,BIT PROCEDURE SYSTEM TEST GOOD IAW B767 FIM 26-16-FAULT TREE 806.
